Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



Lebesgue summability of double trigonometric series

Author: M. J. Kohn
Journal: Trans. Amer. Math. Soc. 225 (1977), 199-209
MSC: Primary 42A92
MathSciNet review: 0425505
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We formulate a definition of symmetric derivatives of odd order for functions of two variables. Our definition is based on expanding in a Taylor’s series a weighted average of the function about circles. The definition is applied to derive results on Lebesgue summability for spherically convergent double trigonometric series.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 42A92

Retrieve articles in all journals with MSC: 42A92

Additional Information

Keywords: Multiple trigonometric series, spherically convergent series, symmetric derivative, symmetric approximate derivative, Lebesgue summability
Article copyright: © Copyright 1977 American Mathematical Society